| Model Number |
MX60E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
08/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.
Event or Problem Description
It was reported that approximately 3 months after the implantation of an intraocular lens (iol) into the left eye, the lens was exchanged with a different model iol due to negative dysphotopsia.Reportedly, there was no decrease in vision.In the surgeon's opinion, the most likely cause of the event, is likely related to iol edge.Patient outcome is good.
Additional Manufacturer Narrative
The lens was returned and evaluated.The product evaluation could not verify the failure mode.Based on the evaluation and available information, the root cause of this event could not be determined, and our previous assessment remains the same.